Nevirapine-associated rash with eosinophilia and systemic symptoms in a child with human immunodeficiency virus infection.

@article{Santos2007NevirapineassociatedRW,
  title={Nevirapine-associated rash with eosinophilia and systemic symptoms in a child with human immunodeficiency virus infection.},
  author={Roberto Santos and Octavio Ramilo and Theresa Barton},
  journal={The Pediatric infectious disease journal},
  year={2007},
  volume={26 11},
  pages={1053-6}
}
Drug rash with eosinophilia and systemic symptoms (DRESS Syndrome) associated with nevirapine treatment has not been previously reported in children. These findings can mimic other common illnesses, and treatment options are limited. We describe a 12-year-old girl infected with human immunodeficiency virus who developed hypersensitivity to nevirapine therapy. She was successfully treated with intravenous immune globulin. 

Similar Papers

Loading similar papers…